Jump to content
Kronos18

Kronos18: Lexapro withdrawal

Recommended Posts

Kronos18

Is POTS from withdrawal going to fix as time passes or one needs to do something about it in order to pass?

Share this post


Link to post
Kronos18
1 minute ago, ChessieCat said:

Thank you cc, i had a look at that but i don’t really know what is to be done.Is it going to go in time or i have to adress to it?

Share this post


Link to post
ChessieCat

I suggest you ask your question in the PoTS topic.

Share this post


Link to post
Kronos18
1 minute ago, ChessieCat said:

I suggest you ask your question in the PoTS topic.

Oh i understand.Thank you Cc.

Share this post


Link to post
Kronos18

Guys, this might sound weird.But actually, my POTS gets high during the day and almost inexistent at night time.Symptoms are still here, faint feeling, diziness, vertigo, weakness, muscle twitches, but my pulse when standing in maximum 90 at night, during the day goes up to 130 when standing. Is 3:26 here and i went in the kitchen to eat something, and randomly took my hb with an apple watch.Surprising, my average hb was 85 after 5 minutes of standing.This withdrawal is really weird.

Share this post


Link to post
andrewalexandenyc
Posted (edited)

i just joined.  Kronos, literally have the same experience as you. its been 14 months, im still twitching, vibrating, sometimes dizzy, crawling feeling mostly in left hand and leg? really odd. thought it was MS,  had a brain MRI , clear.  Initially my symptoms started after stopping 20Mg zoloft cold turkey (was on Zoloft for about 14 months). i felt fine for 3 months after quitting, then i had a fever and some type of flu?? all of a sudden the symptoms listed above all started. i started focusing on all of my sensations and it has been driving me crazy ever since. maybe is hypervigiliance? i don know even what to do anymore. as soon as i wakeup i question myself how am i feeling? am i vibrating? do i still feel weak?  am i still  dizzy? and so it goes on =/ 

Im terrified of all these major diseases MS, ALS, Parks. but then i also have to admit that I've always made my biggest fears produce symptoms. im also 28 so it would be rare to have any of these. 

 

At this point i think my only option is to say to myself" hey if you have one of these illnesses, and if they kill you, well then its just your time, it is what it is. why be afraid of the  inevitable . 

But i think my withdrawal has made me hold on to these symptoms through my old and anxiety.

It has to end. one way or another :)

 

Edited by ChessieCat
changed caps to LC

Share this post


Link to post
Kronos18
On 7/11/2019 at 7:40 AM, andrewalexandenyc said:i just joined.  Kronos, literally have the same experience as you. its been 14 months, im still twitching, vibrating, sometimes dizzy, crawling feeling mostly in left hand and leg? really odd. thought it was MS,  had a brain MRI , clear.  Initially my symptoms started after stopping 20Mg zoloft cold turkey (was on Zoloft for about 14 months). i felt fine for 3 months after quitting, then i had a fever and some type of flu?? all of a sudden the symptoms listed above all started. i started focusing on all of my sensations and it has been driving me crazy ever since. maybe is hypervigiliance? i don know even what to do anymore. as soon as i wakeup i question myself how am i feeling? am i vibrating? do i still feel weak?  am i still  dizzy? and so it goes on =/ 

Im terrified of all these major diseases MS, ALS, Parks. but then i also have to admit that I've always made my biggest fears produce symptoms. im also 28 so it would be rare to have any of these. 

 

At this point i think my only option is to say to myself" hey if you have one of these illnesses, and if they kill you, well then its just your time, it is what it is. why be afraid of the  inevitable . 

But i think my withdrawal has made me hold on to these symptoms through my old and anxiety.

It has to end. one way or another :)

 

I know how horrible it is.I’m just the same with scanning symptoms, I think everyone does it, as we want to get rid of them, but i really believe it does end.I’m 22 and i’ve been on Lexapro for 2 months and lorazepam 2 weeks, some symptoms have gotten better, others come and go but in the end, one day we will be free of this, no matter what.Are you taking any supplements?i’m doing breathing exercises and finding them helpful in critical moments, they really calm anxiety.Wish you all the best, one day we will be free of it.

Share this post


Link to post
Kronos18

Hello.It looks like I have a urinary tract infection and I need to take antibiotics.They gave me norfloxacin for 10 days or cefixime for 5 days.Which one should I take? Thank you

Share this post


Link to post
Kostas

Hi, 

Are you sure you have a uti? 

Did they find  microbes in your urine analysis? 

Did they make an antibiogram to find which andibiotic is the best to fight them? 

I had various uti symptoms during my withdrawal, they could not find any microbe but were giving me antibiotics without reason! 

Symptoms were fading away gradually, without them! 

Share this post


Link to post
eymen23
2 hours ago, Kronos18 said:

Hello.It looks like I have a urinary tract infection and I need to take antibiotics.They gave me norfloxacin for 10 days or cefixime for 5 days.Which one should I take? Thank you

 

Kronos,

 

Please make sure they have performed a urine culture and identified an infection (and which type) before considering which drug to take. As Kostas notes, genital and urinary issues can be symptoms of withdrawal syndrome. 

 

I want to caution you that norfloxacin belongs to the fluoroquinolone class of antibiotics and these are known to sometimes cause very adverse reactions. The FDA added a black box warning to all antibiotics in this class, noting ‘disabling and potentially permanent side effects’ can involve the tendons, muscles, joints, nerves and central nervous system. 

 

Having quickly googled cefixime it has potential adverse reactions, but at least on paper appears to be the safer option. 

 

As always, your mileage may vary and it should be noted that there are no guarantees when it comes to how one will react to drugs or supplements, especially when experiencing withdrawal syndrome. 

Share this post


Link to post
Kronos18
1 minute ago, eymen23 said:

 

Kronos,

 

Please make sure they have performed a urine culture and identified an infection (and which type) before considering which drug to take. As Kostas notes, genital and urinary issues can be symptoms of withdrawal syndrome. 

 

I want to caution you that norfloxacin belongs to the fluoroquinolone class of antibiotics and these are known to sometimes cause very adverse reactions. The FDA added a black box warning to all antibiotics in this class, noting ‘disabling and potentially permanent side effects’ can involve the tendons, muscles, joints, nerves and central nervous system. 

 

Having quickly googled cefixime it has potential adverse reactions, but at least on paper appears to be the safer option. 

 

As always, your mileage may vary and it should be noted that there are no guarantees when it comes to how one will react to drugs or supplements, especially when experiencing withdrawal syndrome. 

 

21 minutes ago, Kostas said:

Hi, 

Are you sure you have a uti? 

Did they find  microbes in your urine analysis? 

Did they make an antibiogram to find which andibiotic is the best to fight them? 

I had various uti symptoms during my withdrawal, they could not find any microbe but were giving me antibiotics without reason! 

Symptoms were fading away gradually, without them! 

Hi Kostas and Eymen.I have a confirmed UTI from urine analysis, is not something severe but is definately something.I’m trying some pills now, not antibiotics bit something natural, I really hope those will help me.I don’t really want to use the antibiotics as I know they are very dangerous during withdrawal.I will let them be as the last last option, definately not norfloxacin.Thank you very much guys.How are you feeling?

Share this post


Link to post
Kostas

Still OK Kronos, 

In a window? ( I still cannot believe that I am off the woods!) for 2 years now, and without drug for 6 years. 

It seems that there is hope after all! 

All the best to you. 

Share this post


Link to post
Kronos18
On 8/13/2019 at 8:51 PM, Kostas said:

Still OK Kronos, 

In a window? ( I still cannot believe that I am off the woods!) for 2 years now, and without drug for 6 years. 

It seems that there is hope after all! 

All the best to you. 

Congratulations man! Keep it up!

Is local anesthetic safe? I need to have a tooth extraction next week.

Share this post


Link to post
Kostas
1 hour ago, Kronos18 said:

Congratulations man! Keep it up!

Is local anesthetic safe? I need to have a tooth extraction next week.

I don't think you have to worry too much about it. 

The stress for the upcoming procedure, will do more harm! 

Try to be relaxed about it, as much as possible. 

Best of luck! 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...